# SDR USAASB97281

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - MAINTENANCE FOUND THE AFT CABIN OVERHEAD EMERGENCY EXIT LIGHT PANEL FAILS TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECK NORMAL.  (X)
